# SDR CA100930002

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Control Cable
- Part number: WIPAIRE
- Condition: Damaged
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER RUDDER RETRACT CABLES BECOME SPIKED WITHIN 100 HRS OF NEW INSTALL, WHERE CABLE RESTS ON NYLON PULLEY AT FLOAT AFT BULKHEAD. CABLE PIN, CABLE-RUDDER RETRACT (2) 10A08000-166.
